# SDR 00FDEA00412

- Difficulty date: June 27, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE CONFIGURING FOR LANDING, FLAP HANDLE AT 25 DEGREES, INBD FLAP INDICATOR (FWD ONE) READ 0. DURING GO-AROUND WHEN FLAPS CONFIGURED TO 15, FWD INBD INDICATOR 15 & ALL INDICATORS WORKED NORMAL.  RAN FLAPS THRU SEVERAL CYCLES OPS CHECK GOOD PER 27-52-000-0.  FLAPS OPERATE TOGETHER & INDICATOR TOGETHER OK TO CONTINUE.
